# SDR UIEA2024082800849

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Splice
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH WING, LOWER SIDE OF BODY SPLICE PLATES, AT RBL 97.95 AND BETWEEN STRINGER L-14 AND L-16 WITH EVIDENCE OF FUEL LEAKAGE( RH WING, LOWER SIDE OF BODY SPLICE PLATES, AT RBL 97.95 AND BETWEEN STRINGER L-14 AND L-16 WITH EVIDENCE OF FUEL LEAKAGE. THE SEALANT WAS REMOVED WHERE THE FUEL LEAK WAS FOUND, IT WAS  /  CLEANED PROPERLY, THE SEALANT WAS APPLIED CORRECTLY. THE FUEL LEAK WAS REPAIRED. THE FUEL LEAK TEST WAS SATISFACTORY IAW AMM 28-11-00-308-013 REV 143 22AUG24. )
